# SDR 20000626SH026

- Difficulty date: April 6, 2000
- Submitted: June 26, 2000
- Operation: General aviation
- Aircraft: N2312V
- Make and model: Cessna 206H
- Aircraft serial: 20608046
- Propeller: Mcauly B3D36C432
- System (JASC): 6110 · Propeller Assembly
- Part: Seal
- Condition: Leaking
- Location: Prop
- Part time: 298 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION OF THE AIRCRAFT IN A HANGAR, PILOT FOUND A LARGE POOL OF RED OIL ON THE FLOOR BENEATH THE PROPELLER.  UPON REMOVAL OF THE SPINNER, DETERMINED THE FLUID WAS LEAKING FROM UNDER A PROPELLER BLADE ROOT.  THE PROPELLER WAS REMOVED AND SENT OUT FOR REPAIR.  (X)
